# SDR 200702221

- Difficulty date: February 16, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 5,544 hours, 3,614 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116403
- Part serial: K0192
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 7707 IAD TO IAH ON DESCENT A -HYD 1 LO QTY- MESSAGE WAS ANNUNCIATED ON THE EICAS.  CREW NOTED THE FLUID IN THE NR 1 SYSTEM WAS AT 16 PERCENT, AND DECREASING BY 2 PERCENT EVERY 3-4 MINUTES.  CREW RAN QRH PROCEDURE.  LANDING AND TAXI TO THE GATE WERE UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED NR 1 EDP.
